Hi razza - first a disclaimer: I'm not medically or phamacologically(?) qualified, and have never taken psychiatric drugs except for valium for a week or so (actually for back problem), but what you say made me think of what I know about withdrawal symptoms from SSRI ant-deps - even before I read you had stopped an anti-depressant lately.
Below is some info from Mind's website:
"Withdrawal problems vary, depending on the type of antidepressant. Common symptoms include gastric problems (nausea, vomiting, abdominal pain or diarrhoea), loss of appetite, sleep disturbance (insomnia, vivid dreams or nightmares), general discomfort (sweating, lethargy or headaches), and mood changes (low mood, hypomania – 'high' moods, panic, anxiety or irritability) and extreme restlessness.
With SSRIs, the commonest symptoms appear to be dizziness, light-headedness, numbness, tingling and sensations that feel like electric shocks. When withdrawal symptoms are severe, they may prevent people from going out and leading a normal life, and are particularly dangerous with activities like driving."
See more at: http://www.mind.org.uk/help/medical_...ntidepressants
The website also lists some 'useful websites' at the end of the info, which includes medication info places (though I can't vouch for how good they are): http://www.mind.org.uk/help/medical_...sants#websites
If you go to the home page of this forum - the Mental Health Forum - there's info listed about coming off psychiatric drugs - and I think there's one website listed called just that, which has very good info.
Why would you not want to bring it to the attention of your psychiatrist/prescribing doctor? I'm asking, not telling you what to do here.
As for ways to cope with the sensations or how long they last, I don't know, but I'm sure you can find out if you follow the various leads I've suggested, or/and other people here may know.
Best of luck with it.